# SDR MWEA010773

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,997 hours, 30,312 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7005888
- Part serial: AQJ604
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN ROUTE TO DSM WEATHER RADAR FAILED.  AIRCRAFT DIVERTED TO OMA.  REMOVED AND REPLACED WEATHER RADAR RT AND RT FAN.
